# SDR P5CA9600779

- Difficulty date: October 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- Engine: Pwa JT9D7A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blades
- Part number: 771731
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED NR 1 ENGINE FAN BLADES DUE TO BIRD STRIKE.  REPLACED OUT OF LIMIT BLADES AND BLENDED OTHER DAMAGED FAN BLADES PER BAC MM 72-31-02.
